# SDR FDEA201011014201

- Difficulty date: November 1, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 50,715 hours, 11,115 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 AND STA 713.6.
